# SDR NACA201505010037

- Difficulty date: May 1, 2015
- Submitted: May 12, 2015
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- Aircraft time: 73,465 hours, 57,254 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY DOOR INNER SKIN LIGHTING HOLE CRACKED AT BS 480, RBL 44.  REPAIRED CRACKED LIGHTNING HOLE WITH DOUBLER INSTALLED AT BS 480, RBL 44 WITH FABRICATED PART IAW 52-30-1, FIG 1, REV 108, SRM 51-40-02, FIG 1, REV 108, SRM, REF KFC MCO3218, W/O 1365812.
